# SDR SIMA200224008

- Difficulty date: August 14, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, DAMAGE WAS NOTED ON THE UPPER PORTION OF FRAME 702 OF THE CARGO FLOOR.  RECONTOURED THE DAMAGE AREA OF THE WEB AND FLANGE, PERFORMED AN EDDY CURRENT INSPECTION AND FOUND NO DEFECTS.  FABRICATED A 13 INCH REINFORCEMENT STIFFENER FOR THE DAMAGE PORTION.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS004217 AND STANDARD SAAB 340 SRM PRACTICES.  (M)
